Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: S. O. Fatunla
Title: Numerical methods for initial value problems in ordinary differential equations
Additional book information: Academic Press, London, 265 pp., $44.50. ISBN 0-12-249930-1.

References [Enhancements On Off] (What's this?)

  • 1. J. C. Butcher, The numerical analysis of ordinary differential equations, A Wiley-Interscience Publication, John Wiley & Sons, Ltd., Chichester, 1987. Runge\mhy Kutta and general linear methods. MR 878564
  • 2. C. William Gear, Numerical initial value problems in ordinary differential equations, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1971. MR 0315898
  • 3. E. Hairer, S. P. Nørsett, and G. Wanner, Solving ordinary differential equations. I, Springer Series in Computational Mathematics, vol. 8, Springer-Verlag, Berlin, 1987. Nonstiff problems. MR 868663
  • 4. G. Hall and J. M. Watt (eds.), Modern numerical methods for ordinary differential equations, Clarendon Press, Oxford, 1976. With contributions by J. C. Butcher, J. D. Lambert, A. Prothero, H. H. Robertson, C. T. H. Baker, I. Gladwell, G. Hall, J. E. Walsh, J. Williams, L. M. Delves, M. A. Hennell, R. Wait and J. M. Watt. MR 0474823
  • 5. Peter Henrici, Discrete variable methods in ordinary differential equations, John Wiley & Sons, Inc., New York-London, 1962. MR 0135729
  • 6. Peter Henrici, Error propagation for difference method, John Wiley and Sons, Inc., New York-London, 1963. MR 0154416
  • 7. J. D. Lambert, Computational methods in ordinary differential equations, John Wiley & Sons, London-New York-Sydney, 1973. Introductory Mathematics for Scientists and Engineers. MR 0423815
  • 8. L. F. Shampine and M. K. Gordon, Computer solution of ordinary differential equations, W. H. Freeman and Co., San Francisco, Calif., 1975. The initial value problem. MR 0478627

Review Information:

Reviewer: Ian Gladwell
Journal: Bull. Amer. Math. Soc. 24 (1991), 389-391
DOI: https://doi.org/10.1090/S0273-0979-1991-16043-X